Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Congruence relations of pseudocomplemented distributive lattices

  • 23 Accesses

  • 10 Citations

This is a preview of subscription content, log in to check access.

References

  1. [1]

    G. Birkhoff,Lattice theory, 3rd ed., Amer. Math. Soc. Colloq. Publ.25, Amer. Math. Soc., Providence, R. I., 1967.

  2. [2]

    P. Crawley,Lattices whose congruences form a Boolean algebra, Pacific J. Math.10 (1960), 787–795.

  3. [3]

    G. Grätzer,Lattice theory: First concepts and distributive lattices, W. H. Freeman and Co., San Francisco, Calif. 1971.

  4. [4]

    J. Hashimoto,Ideal theory for lattices, Math. Japon.2 (1962), 149–186.

  5. [5]

    H. Lakser,The structure of pseudocomplemented distributive lattices. I: Subdirect decomposition, Trans. Amer. Math. Soc.156 (1971), 335–342.

  6. [6]

    H. Lakser,Principal congruences of pseudocomplemented distributive lattices, Proc. Amer. Math. Soc.37 (1973), 32–36.

  7. [7]

    J. Varlet,A generalization of the notion of pseudocomplementedness, Bull. Soc. Roy. Sci. Liége,36 (1968), 149–158.

Download references

Author information

Correspondence to J. Berman.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Berman, J. Congruence relations of pseudocomplemented distributive lattices. Algebra Univ. 3, 288–293 (1973). https://doi.org/10.1007/BF02945130

Download citation

Keywords

  • Boolean Algebra
  • Distributive Lattice
  • Congruence Relation
  • Congruence Lattice
  • Dense Element